# SDR CALA0600207

- Difficulty date: June 9, 2006
- Submitted: June 12, 2006
- Operation: Air carrier
- Aircraft: N37293
- Make and model: Boeing 737824
- Aircraft serial: 33453
- Aircraft time: 3,479 hours, 1,102 cycles
- Engine: Cfmint CFM567B26US
- Engine time: 3,479 hours, 1,102 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

THE NR 1 ENGINE FLAMED OUT DURING CLIMBOUT OF DTW AT ABOUT 13K.  ALL PARAMETERS SPOOLED DOWN, THE ENGINE FAIL LIGHT ILLUMINATED, AND THE OIL PRESSURE WENT TO ZERO.  THE AIRCRAFT WAS DIVERTED TO CLE WHERE IT LANDED WITHOUT INCIDENT.  THE NR 1 ENGINE WAS REMOVED AND REPLACED IAW W/C 29-7100-1-9800.  ENGINEERING INVESTIGATION CONCLUDED THAT THE PRIMARY CAUSE OF ENGINE FLAME OUT WAS DUE TO THE FAILURE OF A LINE 3 AGB BEARING.
